# SDR DL76G980137

- Difficulty date: January 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Part number: 214C40175
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PAX OXY MASKS DEPLOYED IN CLIMB AT FL 390.  FOUND S119 CABIN ALTITUDE PRESSURE SWITCH AT FAULT MAKING CONTACT AT 6,300 FEET CABIN ALTITUDE INSTEAD OF 14,000 FEET CABIN ALTITUDE.  REPLACED SWITCH SYSTEM CHECKS GOOD PER M/M.  REPLACED USED OXY GENERATORS AND STOWED MASKS.
